Alert archive / Kansas / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 45, NWS Topeka, KS

May 24, 2004Franklin County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at May 24, 2004, 10:54 PM CDT for Franklin County, Kansas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2004, 10:54 PM CDT (03:54 UTC)
Expired
May 24, 2004, 11:30 PM CDT
In force
36 min
Issued by
NWS Topeka, KS
Area
Counties, with a storm outline in the text

County Franklin County, KS

The radar

The Pleasant Hill radar (KEAX), 82 km from the middle of the area, began a volume at 03:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 10:10 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 3.9 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2004-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3762 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2004-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 253 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3762 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1037 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
253 m²/s²
0-3 km storm-relative helicity
327 m²/s²
Significant tornado parameter
6.4
Supercell composite
25.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KTOP 250354
SVRTOP
KSC059-250430-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1054 PM CDT MON MAY 24 2004

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN FRANKLIN COUNTY IN EAST CENTRAL KANSAS

* UNTIL 1130 PM CDT

* AT 1052 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 5 MILES WEST OF OTTAWA...MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OTTAWA
  RANTOUL

LARGE HAIL IS LIKELY WITH THIS SEVERE THUNDERSTORM. MOVE INDOORS
NOW...AND AVOID WINDOWS.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
SAFETY MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OR A BASEMENT AND
AVOID WINDOWS.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

LAT...LON 3870 9544 3852 9544 3850 9479 3872 9479

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 2:27 PM CDT, 8 hours 27 minutes earlier.

Area forecast discussion, May 24, 2:27 PM CDT, 8 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
227 PM CDT MON MAY 24 2004

.DISCUSSION...

PRECIPITATION CHANCE/SEVERITY/AMOUNT TONIGHT INTO TOMORROW ARE THE
MAIN INTEREST.

SIGNIFICANT EVENT CONTINUES TO BE EXPECTED THIS AFTERNOON AND
EVENING. WILL KEEP DISCUSSION FAIRLY BRIEF.

JET LEVEL ANALYSIS SHOWED 110KT CORE APPROACHING SOUTHWEST ARIZONA
IN SOUTHERN BRANCH THAT EXTENDED UP INTO KANSAS. WATER VAPOR LOOP
INDICATED UPPER LEVEL VORT MAX CROSSING THE CO/KS BORDER WITH
ANOTHER UPSTREAM NEAR THE CA/BAJA BORDER. SOUTHERLY FLOW HAD
RETURNED THE THE REGION AT 850MB WITH 10C DEWPOINT TONGUE FROM
SOUTHWEST TEXAS INTO EASTERN OKLAHOMA THEN NORTHWEST INTO CENTRAL
NEBRASKA WITH COLD FRONT MAKING ITS WAY SOUTHEAST THROUGH COLORADO.
LATEST SURFACE DATA SHOWS LOW NEAR KHLC WITH DRYLINE TRAILING TO THE
SOUTHWEST INTO NORTHWEST OKLAHOMA AND WARM FRONT NORTH INTO CENTRAL
NEBRASKA.

ELEVATED STORMS HAVE BEEN THE MAIN STORY SO FAR WITH UPPER WAVE
MOVING IN AND WARM AIR ADVECTION AHEAD OF IT...BUT THIS SHOULD BE
CHANGING SHORTLY. PER 18Z SOUNDING AND SPC MESOANALYSIS PAGE...
CONVECTIVE TEMPS HAVE BEEN REACHED OVER PORTIONS OF THE AREA
WITH LITTLE IF ANY CIN LEFT. LOW LEVEL FORCING VIA DRYLINE SHOULD
GET THINGS STARTED AND STORMS MOVE ENE THROUGH THE AREA. TORNADIC
THREAT LOOKS GREATEST NEAR THE NE BORDER WHERE LOW LEVEL WINDS WILL
BE THE MOST BACKED...BUT ANY CELL THAT FORMS WILL BE CAPABLE OF
TIGHT ROTATION GIVE EXTREME CAPE VALUES AND SHEAR. SEE LATEST INFO
FROM SPC FOR UPDATES.

AS NORTHERN PLAINS UPPER SYSTEM MOVES EAST TONIGHT...FRONTAL ZONE TO
SINK SOUTHEAST THROUGH THE CWA. MID TEEN 850MB DEWPOINTS TO MOVE IN
ALONG BOUNDARY WITH STORM MOTIONS NEARLY PARALLEL TO FRONT. STRONG
THETA E CONVERGENCE WITH PRECIPITABLE WATER VALUES FROM 1.5 TO 2
INCHES AND EXIT REGION OF UPPER JET COMING INTO PLAY. FLASH FLOOD
GUIDANCE IS FAIRLY LOW...ESPECIALLY FOR THE 3 AND 6 HR
DURATIONS...AND FLOOD WATCH SEEMS IN ORDER. WITH MORE RAINFALL
EXPECTED IN NEBRASKA TONIGHT AND RISES ALREADY IN SOME NORTHERN
RIVERS...WILL EXTEND NORTHERN PORTION OF WATCH TO NOON.

FRONT SHOULD EDGE ITS WAY SOUTH TUESDAY WITH CONTINUED CONVERGENCE
ALONG IT ALOFT. EXPECT RAIN TO SLOWLY DIMINISH DURING THE DAY...BUT
ETA BRINGS THE NEXT VORT MAX IN LATE IN THE DAY. THIS WILL KEEP SOME
OPPORTUNITY FOR RAIN NEAR THE FRONT INTO TUESDAY NIGHT. WILL KEEP
WEDNESDAY DRY FOR NOW BUT WILL NEED TO WATCH IS LOCATION.

CHANGES IN THE HOLIDAY WEEKEND PERIODS WERE FEW. CHANCES FOR
THUNDERSTORMS WILL PERSIST UNTIL THE UPPER TROF TO THE WEST MOVES
THROUGH. AM NOT CONFIDENT ENOUGH THAT THIS WILL OCCUR BY MEM DAY
GIVEN RECENT SLOWING TRENDS OF THE MODELS. MOST CONFIDENCE IN
THUNDER REMAINS TO BE FROM THURSDAY NIGHT INTO FRIDAY NIGHT WITH
LEAD WAVE MOVING THROUGH.

&&

.TOP...WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH FOR ALL ZONES
TONIGHT THROUGH NOON TUESDAY.

&&

65
Hazardous weather outlook, May 24, 4:08 PM CDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
408 PM CDT MON MAY 24 2004

KSZ008>012-020>024-026-034>040-054>056-058-059-251000-
ANDERSON-BROWN-CLAY-CLOUD-COFFEY-DICKINSON-DOUGLAS-FRANKLIN-GEARY-
JACKSON-JEFFERSON-LYON-MARSHALL-MORRIS-NEMAHA-OSAGE-OTTAWA-
POTTAWATOMIE-REPUBLIC-RILEY-SHAWNEE-WABAUNSEE-WASHINGTON-
INCLUDING THE CITIES OF...ABILENE...CLAY CENTER...CONCORDIA...
EMPORIA...HIAWATHA...JUNCTION CITY...LAWRENCE...MANHATTAN...
MARYSVILLE...OTTAWA AND TOPEKA
408 PM CDT MON MAY 24 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL...NORTHEAST AND
EAST CENTRAL KANSAS.

...SEVERE WEATHER OUTBREAK POSSIBLE TONIGHT...

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WILL MOVE ACROSS THE AREA TONIGHT. LARGE HAIL
AND DAMAGING STRAIGHT LINE WINDS ARE LIKELY. TORNADOES ARE ALSO
POSSIBLE.

HEAVY RAINFALL IS ALSO POSSIBLE TONIGHT AND MAY RESULT IN FLOODING.
A FLOOD WATCH IS IN EFFECT FOR EAST CENTRAL AND NORTHEAST KANSAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE EXPECTED TO CONTINUE OVER PORTIONS OF THE AREA
INTO TUESDAY MORNING. ADDITIONAL HEAVY RAINFALL IS POSSIBLE. THE
FLOOD WATCH CONTINUES FOR NORTHEAST AND EAST CENTRAL KANSAS UNTIL
NOON TUESDAY.

THERE IS A CHANCE FOR MORE THUNDERSTORMS TUESDAY AFTERNOON AND
TUESDAY NIGHT OVER MUCH OF THE AREA. THUNDERSTORMS ARE ALSO POSSIBLE
FROM THURSDAY AFTERNOON THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED TONIGHT. SPOTTERS ARE ENCOURAGED TO REPORT
HEAVY RAIN ACCUMULATIONS.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.CRH.NOAA.GOV/TOP  (ALL LOWER CASE)

In the hours before

Local storm report, May 24, 10:03 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1003 PM CDT MON MAY 24 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0947 PM     HAIL             WILLIAMSTOWN            39.06N 95.33W
05/24/2004  1.00 INCH        JEFFERSON          KS   EMERGENCY MNGR

0950 PM     HAIL             2 NE PERRY              39.10N 95.37W
05/24/2004  0.88 INCH        JEFFERSON          KS   EMERGENCY MNGR

0952 PM     FUNNEL CLOUD     RANTOUL                 38.55N 95.10W
05/24/2004                   FRANKLIN           KS   TRAINED SPOTTER

&&

BN
Local storm report, May 24, 10:05 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1005 PM CDT MON MAY 24 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1002 PM     HAIL             5 E WILLIAMSTOWN        39.06N 95.24W
05/24/2004  0.88 INCH        JEFFERSON          KS   TRAINED SPOTTER

&&
Local storm report, May 24, 10:11 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1011 PM CDT MON MAY 24 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1009 PM     HAIL             2 NNE LAWRENCE          39.00N 95.22W
05/24/2004  0.75 INCH        DOUGLAS            KS   TRAINED SPOTTER

&&
Local storm report, May 24, 10:17 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1017 PM CDT MON MAY 24 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1016 PM     HAIL             8 NE LE ROY             38.17N 95.53W
05/24/2004  0.75 INCH        COFFEY             KS   TRAINED SPOTTER

&&

BN
Local storm report, May 24, 10:26 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE TOPEKA KS
1026 PM CDT MON MAY 24 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0424 PM     TORNADO          3 SW REPUBLIC           39.89N 97.86W
05/24/2004                   REPUBLIC           KS   TRAINED SPOTTER

0445 PM     HAIL             6 NW MUNDEN             39.98N 97.62W
05/24/2004  1.00 INCH        REPUBLIC           KS   TRAINED SPOTTER

0457 PM     TORNADO          5 W BELLEVILLE          39.82N 97.73W
05/24/2004                   REPUBLIC           KS   TRAINED SPOTTER

0512 PM     HAIL             BELLEVILLE              39.82N 97.63W
05/24/2004  1.75 INCH        REPUBLIC           KS   EMERGENCY MNGR

0529 PM     TORNADO          9 NW LINN               39.77N 97.20W
05/24/2004                   WASHINGTON         KS   TRAINED SPOTTER

0550 PM     HAIL             7 SW MORROWVILLE        39.77N 97.26W
05/24/2004  1.75 INCH        WASHINGTON         KS   TRAINED SPOTTER

0602 PM     FUNNEL CLOUD     3 W PALMER              39.63N 97.20W
05/24/2004                   WASHINGTON         KS   TRAINED SPOTTER

0706 PM     HAIL             AUBURN                  38.91N 95.82W
05/24/2004  0.75 INCH        SHAWNEE            KS   PUBLIC

0711 PM     HAIL             1 W HARVEYVILLE         38.79N 95.98W
05/24/2004  0.88 INCH        WABAUNSEE          KS   TRAINED SPOTTER

0713 PM     HAIL             5 S TOPEKA              38.98N 95.68W
05/24/2004  1.75 INCH        SHAWNEE            KS   TRAINED SPOTTER

0716 PM     HAIL             4 SE TOPEKA             39.01N 95.63W
05/24/2004  1.75 INCH        SHAWNEE            KS   PUBLIC

0719 PM     HAIL             4 SE TOPEKA             39.01N 95.63W
05/24/2004  2.75 INCH        SHAWNEE            KS   PUBLIC

            AT 43RD AND ADAMS.

0721 PM     HAIL             HARVEYVILLE             38.79N 95.96W
05/24/2004  2.75 INCH        WABAUNSEE          KS   TRAINED SPOTTER

0725 PM     TORNADO          5 S TOPEKA              38.98N 95.68W
05/24/2004                   SHAWNEE            KS   TRAINED SPOTTER

0727 PM     HAIL             4 ESE TOPEKA            39.03N 95.61W
05/24/2004  1.75 INCH        SHAWNEE            KS   TRAINED SPOTTER

0729 PM     TORNADO          1 W HARVEYVILLE         38.79N 95.98W
05/24/2004                   WABAUNSEE          KS   LAW ENFORCEMENT

            BRIEF TOUCHDOWN IN FARM FIELD.

0732 PM     HAIL             BURLINGAME              38.75N 95.83W
05/24/2004  0.88 INCH        OSAGE              KS   TRAINED SPOTTER

0739 PM     TSTM WND GST     RICHLAND                38.88N 95.54W
05/24/2004  70 MPH           SHAWNEE            KS   NWS EMPLOYEE

0739 PM     TORNADO          3 W HARVEYVILLE         38.79N 96.02W
05/24/2004                   WABAUNSEE          KS   LAW ENFORCEMENT

0748 PM     TORNADO          5 S AUBURN              38.83N 95.82W
05/24/2004                   OSAGE              KS   TRAINED SPOTTER

0753 PM     HAIL             9 W LAWRENCE            38.97N 95.40W
05/24/2004  1.00 INCH        DOUGLAS            KS   EMERGENCY MNGR

0754 PM     HAIL             10 W LAWRENCE           38.97N 95.42W
05/24/2004  1.00 INCH        DOUGLAS            KS   TRAINED SPOTTER

0800 PM     TSTM WND DMG     HIAWATHA                39.85N 95.54W
05/24/2004                   BROWN              KS   LAW ENFORCEMENT

            TWO TREES DOWN.

0812 PM     HAIL             2 S WHITING             39.56N 95.61W
05/24/2004  0.88 INCH        JACKSON            KS   TRAINED SPOTTER

0814 PM     TSTM WND DMG     4 NE HORTON             39.70N 95.47W
05/24/2004                   BROWN              KS   LAW ENFORCEMENT

            ROOF BLOWN OFF BARN.

0822 PM     HAIL             OSAGE CITY              38.63N 95.83W
05/24/2004  1.00 INCH        OSAGE              KS   TRAINED SPOTTER

0823 PM     HAIL             4 SE SCRANTON           38.74N 95.69W
05/24/2004  0.88 INCH        OSAGE              KS   TRAINED SPOTTER

0834 PM     HAIL             1 NW LYNDON             38.62N 95.70W
05/24/2004  0.75 INCH        OSAGE              KS   TRAINED SPOTTER

0836 PM     FUNNEL CLOUD     2 S LYNDON              38.58N 95.68W
05/24/2004                   OSAGE              KS   TRAINED SPOTTER

0842 PM     FUNNEL CLOUD     6 N POMONA              38.70N 95.45W
05/24/2004                   FRANKLIN           KS   LAW ENFORCEMENT

0908 PM     FUNNEL CLOUD     OTTAWA                  38.62N 95.27W
05/24/2004                   FRANKLIN           KS   LAW ENFORCEMENT

0947 PM     HAIL             WILLIAMSTOWN            39.06N 95.33W
05/24/2004  1.00 INCH        JEFFERSON          KS   EMERGENCY MNGR

0950 PM     HAIL             2 NE PERRY              39.10N 95.37W
05/24/2004  0.88 INCH        JEFFERSON          KS   EMERGENCY MNGR

0952 PM     FUNNEL CLOUD     RANTOUL                 38.55N 95.10W
05/24/2004                   FRANKLIN           KS   TRAINED SPOTTER

0955 PM     HAIL             BURLINGTON              38.19N 95.74W
05/24/2004  1.00 INCH        COFFEY             KS   LAW ENFORCEMENT

            60 MPH WINDS AS WELL.

1002 PM     HAIL             5 E WILLIAMSTOWN        39.06N 95.24W
05/24/2004  0.88 INCH        JEFFERSON          KS   TRAINED SPOTTER

1009 PM     HAIL             2 NNE LAWRENCE          39.00N 95.22W
05/24/2004  0.75 INCH        DOUGLAS            KS   TRAINED SPOTTER

1016 PM     HAIL             8 NE LE ROY             38.17N 95.53W
05/24/2004  0.75 INCH        COFFEY             KS   TRAINED SPOTTER

&&

BN
Local storm report, May 24, 10:41 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1041 PM CDT MON MAY 24 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1038 PM     HAIL             2 NE OLIVET             38.50N 95.73W
05/24/2004  0.75 INCH        OSAGE              KS   TRAINED SPOTTER

&&

BN

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:00 PM CDTSevere Thunderstorm WarningTOPOsage, Wabaunsee30 min
May 24, 7:21 PM CDTTornado WarningTOPOsage, Shawnee, Wabaunsee39 min
May 24, 7:28 PM CDTTornado WarningTOPDouglas, Jefferson, Shawnee62 min
May 24, 7:38 PM CDTSevere Thunderstorm WarningTOPBrown, Nemaha67 min
May 24, 7:58 PM CDTTornado WarningTOPOsage47 min
May 24, 8:06 PM CDTSevere Thunderstorm WarningTOPJackson24 min
May 24, 8:07 PM CDTTornado WarningTOPLyon, Osage53 min
May 24, 8:13 PM CDTTornado WarningTOPDouglas17 min
May 24, 8:30 PM CDTSevere Thunderstorm WarningTOPJackson45 min
May 24, 8:42 PM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Osage63 min
May 24, 8:45 PM CDTTornado WarningTOPFranklin45 min
May 24, 8:48 PM CDTTornado WarningTOPFranklin, Osage57 min
May 24, 9:39 PM CDTTornado WarningTOPFranklin36 min
May 24, 9:46 PM CDTSevere Thunderstorm WarningTOPCoffey29 min
May 24, 9:51 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson39 min
May 24, 9:56 PM CDTTornado WarningTOPCoffey34 min
May 24, 10:20 PM CDTSevere Thunderstorm WarningTOPAnderson40 min
May 24, 10:28 PM CDTSevere Thunderstorm WarningTOPOsage32 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.